DOI 10.1097/md.0000000000008065
Ticagrelor-induced life-threatening bleeding via the cyclosporine-mediated drug interaction: A case report.
Аннотация
RATIONALE: Ticagrelor has become one of the first-line antiplatelet agents in acute coronary syndrome (ACS) patients recommend by the guideline due to its more potent and predictable antiplatelet effect. However, bleeding is still a severe drug adverse reaction of ticagrelor therapy. We report a first case on ticagrelor-induced life-threatening bleeding via the cyclosporine-mediated drug interaction.
PATIENT CONCERNS: A 58-year-old Chinese male who received cyclosporine 200 mg daily 5 years after renal transplantation. Ticagrelor was added for treating ACS. Unfortunately, gum bleeding and life-threatening bloody stool appeared 8 days later, accompanied with the sudden drop of blood pressure.
INTERVENTIONS: Ticagrelor was replaced with clopidogrel. Intravenous injection of proton pump inhibitor and agkistrodon snake venom hemocoagulase were used to stop the bleeding. Meanwhile, packed red blood cells and plasma were continuously transfused to maintain adequate blood volume.
OUTCOMES: The patient's bloody stool was well controlled after treatment.
LESSONS: The present case demonstrates that a potential drug-drug interaction (DDI) may lead to a life-threatening drug adverse reaction especially in special subjects. Therefore, regarding DDI, optimizing antiplatelet treatment should be considered for the efficacy and safety of P2Y12 receptor antagonist in this fragile population.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.